# SDR SWAA2023041916356

- Difficulty date: March 14, 2023
- Submitted: April 19, 2023
- Operation: Air carrier
- Aircraft: N217JC
- Make and model: Boeing 737-7H4
- Aircraft serial: 34232
- Aircraft time: 59,800 hours, 35,508 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Rib
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB LOCATED STAB STA 111.10 AND 10 INCH FROM REAR SPAR AT RT HORIZONTAL STABILIZER 2023-191522<[01] EDDY CURRENT EQUIPMENT USED P/N: NORTEC 600D; S/N: 200053402 AND DUE DATE: 13-MAY-23.;[02] PERFORMED PERMANENT REPAIR ON INSPAR RIB LOCATED STAB STA 111.10 AND 10 INCH FROM REAR SPAR AT RT HORIZONTAL STABILIZER IAW B737-700 SRM 55-10-09-2R-4 REPAIR 4. MATERIAL USED: KIT T-SECTION P/N:55100003-01. TOOL USED: DIGITAL CALIPER P/N:500-752-20; S/N: B21014939; DUE DATE: 20-SEP-23. SEE INDIVIDUAL SIGN OFFS BELOW.;[03] PERFORMED PERMANENT REPAIR ON INSPAR RIB LOCATED STAB STA 111.10 AND 10 INCH FROM REAR SPAR AT RT HORIZONTAL STABILIZER IAW B737-700 SRM 55-10-09-2R-4 REPAIR 4. MATERIAL USED: KIT T-SECTION P/N:55100003-01. TOOL USED: DIGITAL CALIPER P/N:500-752-20; S/N: B21014939; DUE DATE: 20-SEP-23. SEE INDIVIDUAL SIGN OFFS BELOW. AS RII
